Suche

Publikationen


Preprints

  • D. Ioffe, Y. Velenik and V. Wachtel.
    Dyson Ferrari - Spohn diffusions and ordered walks under area tilts.
    Arxiv preprint. Probab. Theory Related Fields, to appear.
  • L. Heinrich, F. Pukelsheim and V. Wachtel.
    The variance of the discrepancy distribution of rounding procedures and sums of uniform random variables.
    METRIKA, to appear.
  • D. Denisov, A. Sakhanenko and V. Wachtel.
    First-passage times for random walks with non-identically distributed increments.
    ArXiv Preprint.
  • D. Denisov, D. Korshunov and V. Wachtel.
    At the edge of criticality: Markov chains with asymptotically zero drift.
    ArXiv Preprint.
  • D. Denisov, D. Korshunov and V. Wachtel.
    Harmonic functions and stationary distributions for asymptotically homogeneous transition kernels on Z+.
    Arxiv preprint.
  • J. Duraj and V. Wachtel.
    Invariance principles for random walks in cones.
    Arxiv preprint.

2016

  • D. Denisov and V. Wachtel.
    Universality of local times of killed and reflected random walks.
    Electron. Commun. Probab., 21(2016) Paper no. 1, 1-11.
    Article.
  • D. Denisov and V. Wachtel.
    An exact asymptotics for the moment of crossing a curved boundary by an asymptotically stable random walk.
    Theory Probab. Appl.60,(2016), 481-500.
    Article.
  • L. Mytnik and V. Wachtel.
    Regularity and irregularity of superprocesses with (1+β)-stable branching mechanism.
    SpringerBriefs in Probability and Mathematical Statistics, 2016.
    Book.

2015

  • D. Denisov, M. Kolb and V. Wachtel.
    Local asymptotics for the area of random walk excursions.
    J. London Math. Soc., 91(2015), 495-513.
    Article.
  • D. Denisov and V. Wachtel.
    Random walks in cones.
    Ann. Probab., 43(2015), 992-1044.
    Article.
  • D. Denisov and V. Wachtel.
    Exit times for integrated random walks.
    Ann. Inst. H. Poincare Probab. Statist., 51(2015), 167-193.
    Article.
  • L. Mytnik and V. Wachtel.
    Multifractal analysis of superprocesses with stable branching in dimension one.
    Ann. Probab., 43(2015), 2763-2809.
    Article.

2014

  • D. Denisov, V.A. Vatutin and V. Wachtel.
    Local probabilities for random walks with negative drift conditioned to stay nonnegative.
    Electron. J. Probab. 19(2014), Article no. 88, 1-17.
    Article.

2013

  • D. Denisov, D. Korshunov and V. Wachtel.
    Potential analysis for positive recurrent Markov chains with asymptotically zero drift: power-type asymptotics.
    Stochastic Process. Appl., 123(2013), 3027-3051.
    Article.
  • D. Denisov, D. Korshunov and V. Wachtel.
    Tail asymptotics for the supercritical Galton-Watson process in the heavy-tailed case.
    Proceedings of the Steklov Institute of Mathematics, 282(2013), 273-297.
    Article.
  • J. Kugler and V. Wachtel.
    Upper bounds for the maximum of a random walk with negative drift .
    J. Appl. Probab., 50(2013), 1131-1146.
    Article.

2012

  • D. Denisov and V. Wachtel.
    Ordered random walks with heavy tails.
    Electron. J. Probab. 17(2012), Article no. 5, 1-21.
    Article.
  • D. Denisov and V. Wachtel.
    Martingale approach to subexponential asymptotics for random walks.
    Electron. Commun. Probab. 17(2012), Article no. 6, 1-9.
    Article.
  • V. Wachtel.
    Local limit theorem for the maximum of asymptotically stable random walks
    Probab. Theory Related Fields, 152(2012), 407-424.
    Article.
  • K. Fleischmann, L. Mytnik and V. Wachtel.
    Properties of states of super-α-stable motion with branching of index 1+β.
    Probability in Complex Physical Systems, Festschrift on the honour of Erwin Bolthausen and Jürgen Gärtner, Springer Proceedings in Mathematics, 11(2012), 409-421.
    Article.

2011

  • K. Fleischmann, L. Mytnik and V. Wachtel.
    Hölder index at a given point for density states of super-α-stable motion of index 1+β.
    J. Theor. Probab. 24(2011), 66-92.
    Article.
  • S. Shneer and V. Wachtel.
    A Unified Approach to the Heavy-traffic analysis of the maximum of  random walks.
    Teor. Verojatn. i Primenen. 55(2010), no. 2, 335-344.
    English translation in Theory Probab. Appl. 55(2011), no. 2, 332-341
    Article.

2010

  • K. Fleischmann, L. Mytnik and V. Wachtel.
    Optimal local Hölder index for density states of superprocesses with (1+β)-branching mechanism.
    Ann. Probab. 38(2010), 1180-1220.
    Article.
  • N. Gantert, P. Mörters and V. Wachtel.
    Trap models with vanishing drift: Scaling limits and ageing regimes.
    ALEA, 7(2010), 477-501.
    Article.
  • D. Denisov and V. Wachtel.
    Conditional limit theorems for ordered random walks.
    Electron. J. Probab. 15(2010), 292-322.
    Article.
  • V. Vatutin and V. Wachtel.
    Sudden extinction of a critical branching process in random environment.
    Teor. Verojatn. i Primenen. 54(2009), no.3, 418-438.
    English translation in Theory Probab. Appl. 54(2010), no.3, 466-484.
    Article.

2009

  • K. Fleischmann and V. Wachtel.
    On the left tail asymptotics for the limit law of supercritical Galton-Watson processes in the Böttcher case.
    Ann. Inst. H. Poincare Probab. Statist., 45(2009), 201-225.
    Article.
  • V. Vatutin and V. Wachtel.
    Local probabilities for random walks conditioned to stay positive.
    Probab. Theory Related Fields, 143(2009), 177-217.
    Article.
  • V. Wachtel.
    Transition phenomena for ladder epochs of random walks with small negative drift.
    Adv. Appl. Probab., 41(2009), 1189-1214.
    Article.

2008

  • K. Fleischmann, V. Vatutin and V. Wachtel.
    Critical Galton-Watson processes: The maximum of total progenies within a large window. (in Russian)
    Teor. Verojatn. i Primenen. 52(2007), no.3, 419-445.
    English translation in Theory Probab. Appl. 52(2008), no.3, 470-492.
    Article.
  • V. Wachtel.
    Limit theorems for probabilities of large deviations of a critical Galton-Watson process having power tails.
    (in Russian)
    Teor. Verojatn. i Primenen. 52(2007), no.4, 644-659.
    English translation in Theory Probab. Appl. 52(2008), no.4, 674-688.
    Article.
  • K. Fleischmann and V. Wachtel.
    Large deviations for sums indexed by the generations of a Galton-Watson process.
    Probab. Theory Related Fields, 141(2008), 445-470.
    Article.
  • K. Fleischmann, P. Mörters and V. Wachtel.
    Moderate deviations for random walk in random scenery.
    Stochastic Process. Appl., 118(2008), 1768-1802.
    Article.
  • S.V. Nagaev and V.I. Vakhtel.
    On sums of independent random variables without power moments.
    Siberian Math. J. 49(2008), 1091-1100.
    Article.

2007

  • K. Fleischmann and V. Wachtel.
    Lower deviation probabilities for supercritical Galton-Watson processes.
    Ann. Inst. H. Poincare Probab. Statist., 43(2007), 233-255.
    Article.
  • S.V. Nagaev and V. Wachtel.
    The critical Galton-Watson process without further power moments.
    J. Appl. Probab., 44(2007), 753-769.
    Article.

2006

  • S.V. Nagaev and V.I. Vakhtel.
    Probability inequalities for a critical Galton-Watson process. (in Russian)
    Teor. Verojatn. i Primenen. 50(2005), no.2, 266-291.
    English translation in Theory Probab. Appl. 50(2006), no.2, 225-247.
    Article.
  • S.V. Nagaev and V.I. Vakhtel.
    On the local limit theorem for a critical Galton-Watson process. (in Russian)
    Teor. Verojatn. i Primenen. 50(2005), no.3, 457-479.
    English translation in Theory Probab. Appl. 50(2006), no.3, 400-419.
    Article.
  • K. Fleischmann and V. Wachtel.
    Large scale localization of a spatial version of Neveu's branching process.
    Stochastic Process. Appl. 116(2006), 983-1011.
    Article.
  • K. Fleischmann, P. Mörters and V. Wachtel.
    Hydrodynamic limit fluctuations of super-Brownian motion with a stable catalyst.
    Electron. J. Probab., 11(2006), 723-767.
    Article.
  • S.V. Nagaev and V.I. Vakhtel.
    On sums of independent random variables without power moments.
    Doklady Mathematics, 74(2006), 683-685.
    Article.

2003

  • S.V. Nagaev and V.I. Vakhtel.
    Limit theorems for probabilities of large deviations of a Galton-Watson process. (in Russian)
    Diskret. Mat. 15(2003), no. 1, 3-27;
    English translation in Discrete Math. Appl. 13(2003), no. 1, 1-26.
    Article.

1999

  • S.V. Nagaev, L.V. Nedorezov and V.I. Vakhtel.
    A probabilistic continuous-discrete model of the dynamics of the size of an isolated population. (in Russian)
    Sib. Zh. Ind. Mat. 2(1999), no. 2, 147-152.
    Article.